# SDR SWAA2020070893895

- Difficulty date: June 19, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT PASSENGER CABIN BS 294 - BS312 LBL12 WL208.  REMOVED & REPLACED INTERCOSTAL AT BS 294-312 LBL12 WL208 IAW SRM 51-40-02 & REF DWG 141A5600.
